# SDR IPXA2015081592369

- Difficulty date: July 31, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 21,899 hours, 15,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024116
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO FRAME AT SLOPING AREA RT BS 680 INNER CHORD HAS DENT REPAIRED DAMAGE IAW SRM 53-00-07-2R, REPAIR 5, TABLE 3.
